# SDR SWAA2023070574415

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 57,031 hours, 34,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NO ARMED LIGHT MISSING.<[01] OK TO CONTINUE PER MEL 25-10-01 SP1B C/W;[02] R/R EMERGENCY EXIT NO ARMED LIGHT ASSY IAW AMM 33-51-00
